MathSciNet Relay Station
MathSciNet bibliographic data
MR1247539 (95d:47064) 47G10 (42B25)
Carro, María J.; Soria, Javier Boundedness of some integral operators. Canad. J. Math. 45 (1993), no. 6, 1155–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement